×

zbMATH — the first resource for mathematics

Arithmetical predicates and function quantifiers. (English) Zbl 0066.25703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alonzo Church, A set of postulates for the foundation of logic, Ann. of Math. (2) 33 (1932), no. 2, 346 – 366. · Zbl 0004.14507 · doi:10.2307/1968337 · doi.org
[2] M. Davis, On the theory of recursive unsolvability, Ph.D. thesis (typewritten), Princeton University, 1950.
[3] -, Relatively recursive functions and the extended Kleene hierarchy, Proceedings of the International Congress of Mathematicians (Cambridge, Mass., U.S.A., Aug. 30-Sept. 6, 1950), 1952, vol. 1, p. 723.
[4] S. C. Kleene, On notation for ordinal numbers, J. Symbolic Logic vol. 3 (1938) pp. 150-155. · Zbl 0020.33803
[5] S. C. Kleene, Recursive predicates and quantifiers, Trans. Amer. Math. Soc. 53 (1943), 41 – 73. · Zbl 0063.03259
[6] S. C. Kleene, On the forms of the predicates in the theory of constructive ordinals, Amer. J. Math. 66 (1944), 41 – 58. · Zbl 0061.01003 · doi:10.2307/2371894 · doi.org
[7] S. C. Kleene, Recursive functions and intuitionistic mathematics, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 1, Amer. Math. Soc., Providence, R. I., 1952, pp. 679 – 685.
[8] Stephen Cole Kleene, Introduction to metamathematics, D. Van Nostrand Co., Inc., New York, N. Y., 1952. · Zbl 0047.00703
[9] S. C. Kleene, On the forms of the predicates in the theory of constructive ordinals, Amer. J. Math. 66 (1944), 41 – 58. · Zbl 0061.01003 · doi:10.2307/2371894 · doi.org
[10] S. C. Kleene, Hierarchies of number-theoretic predicates, Bull. Amer. Math. Soc. 61 (1955), 193 – 213. · Zbl 0066.25901
[11] S. C. Kleene and Emil L. Post, The upper semi-lattice of degrees of recursive unsolvability, Ann. of Math. (2) 59 (1954), 379 – 407. · Zbl 0057.24703 · doi:10.2307/1969708 · doi.org
[12] P. Lorenzen, Die Definition durch vollständige Induktion, Montash. Math. Phys. 47 (1939), 356 – 358. · Zbl 0021.29002 · doi:10.1007/BF01695507 · doi.org
[13] G. Kreisel, On the interpretation of non-finitist proofs, J. Symbolic Logic vol. 16 (1951) pp. 241-267 and vol. 17 (1952) pp. 43-58. · Zbl 0044.00302
[14] G. Kreisel, A variant to Hilbert’s theory of the foundations of arithmetic, British J. Philos. Sci. 4 (1953), 107 – 129 errata and corrigenda, 357 (1954). · doi:10.1093/bjps/IV.14.107 · doi.org
[15] Andrzej Mostowski, On definable sets of positive integers, Fund. Math. 34 (1947), 81 – 112. · Zbl 0031.19401
[16] -, A classification of logical systems, Studia Philosophica vol. 4 (1951) pp. 237-274.
[17] John Myhill, Arithmetic with creative definitions by induction, J. Symbolic Logic 18 (1953), 115 – 118. · Zbl 0053.20005 · doi:10.2307/2268943 · doi.org
[18] R. Péter, Über den Zusammenhang der verschiedenen Begriffe der rekursiven Funktion, Math. Ann. vol. 110 (1934) pp. 612-632. · Zbl 0010.24101
[19] Emil L. Post, Recursively enumerable sets of positive integers and their decision problems, Bull. Amer. Math. Soc. 50 (1944), 284 – 316. · Zbl 0063.06328
[20] -, Degrees of recursive unsolvability, Bull. Amer. Math. Soc. Abstract 54-7-269.
[21] Th. Skolem, Über die Zurückführbarkeit einiger durch Rekursionen definierten Relationen auf “arithmetische”, Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Franscisco-Iosephinae, Sectio scientiarum mathematicarum (Szeged) vol. 8 (1936-37) pp. 73-88. · Zbl 0016.19404
[22] Clifford Spector, Recursive well-orderings, J. Symb. Logic 20 (1955), 151 – 163. · Zbl 0067.00303
[23] Alfred Tarski, Einige Betrachtungen über die Begriffe der \?-Widerspruchsfreiheit und der \?-Vollständigkeit, Monatsh. Math. Phys. 40 (1933), no. 1, 97 – 112 (German). · Zbl 0007.09703 · doi:10.1007/BF01708855 · doi.org
[24] Alfred Tarski, A problem concerning the notion of definability, J. Symbolic Logic 13 (1948), 107 – 111. · Zbl 0029.24205 · doi:10.2307/2267331 · doi.org
[25] Hao Wang, Certain predicates defined by induction schemata, J. Symbolic Logic 18 (1953), 49 – 59. · Zbl 0051.00504 · doi:10.2307/2266327 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.